Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 2, Pages 237-244
http://dx.doi.org/10.1155/S0161171295000299

Well-posedness and regularity results for a dynamic Von Kármán plate

Department of Mathematics, University of Louisville, Louisville, KY 40292, USA

Received 26 April 1993; Revised 20 September 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. E. Bradley, “Well-posedness and regularity results for a dynamic Von Kármán plate,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 2, pp. 237-244, 1995. https://doi.org/10.1155/S0161171295000299.